# SDR WTAA980031

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAT - ELECTRICAL ODOR REPORTED FROM RIGHT PACK.  MAINTENANCE DEFERRED RIGHT PACK PER MEL 21-51-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING RIGHT GROUND COOLING FAN.  OPERATIONAL CHECK SATISFACTORY.  (M)
